RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 143–144 (Mi umn2123)  

This article is cited in 1 scientific paper (total in 1 paper)

Nicolai Terent'evich Tynyanskii (obituary)

A. G. Vitushkin, M. I. Zelikin, N. N. Krasovskii, S. P. Novikov, Yu. S. Osipov, K. A. Sitnikov


Full text: PDF file (220 kB)

English version:
Russian Mathematical Surveys, 1986, 41:4, 173–174

Bibliographic databases:

MSC: 01A70, 46A20, 49N70

Citation: A. G. Vitushkin, M. I. Zelikin, N. N. Krasovskii, S. P. Novikov, Yu. S. Osipov, K. A. Sitnikov, “Nicolai Terent'evich Tynyanskii (obituary)”, Uspekhi Mat. Nauk, 41:4(250) (1986), 143–144; Russian Math. Surveys, 41:4 (1986), 173–174

Citation in format AMSBIB
\Bibitem{VitZelKra86}
\by A.~G.~Vitushkin, M.~I.~Zelikin, N.~N.~Krasovskii, S.~P.~Novikov, Yu.~S.~Osipov, K.~A.~Sitnikov
\paper Nicolai Terent'evich Tynyanskii (obituary)
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 143--144
\mathnet{http://mi.mathnet.ru/umn2123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=863877}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..173V}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 173--174
\crossref{https://doi.org/10.1070/RM1986v041n04ABEH003379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986H989300005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2123
  • http://mi.mathnet.ru/eng/umn/v41/i4/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gorbachuk, A. V. Knyazyuk, “Boundary values of solutions of operator-differential equations”, Russian Math. Surveys, 44:3 (1989), 67–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:523
    Full text:119
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020